Randomness notions and reverse mathematics

Nies, A and Shafer, P orcid.org/0000-0001-5386-9218 (2020) Randomness notions and reverse mathematics. Journal of Symbolic Logic, 85 (1). pp. 271-299. ISSN 0022-4812

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2019, The Association for Symbolic Logic. This is an author produced version of a paper published in Journal of Symbolic Logic. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Primary 03B30; 03D32; 03F35; 68Q30; computability theory; reverse mathematics; algorithmic randomness; Kolmogorov complexity
Dates:
  • Published: March 2020
  • Published (online): 9 September 2019
  • Accepted: 10 August 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2019 09:03
Last Modified: 04 Sep 2020 15:00
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/jsl.2019.50
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics